# SDR HNAA2021101800495

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT AT L/H FWD FUSELAGE BETWEEN FRAMES 6 AND 7 AND STRINGERS 16L AND 17L UNDER GPU ACCESS PANEL .... ACCOMPLISHED REPAIR OF DENT ON LH FWD FUSELAGE BETWEEN FR 6 AND 7 UNDER GPU ACCESS PANEL IAW EMB 145 SRM 53-12-01 ITEM 2 AND FIGURE 201 AND EO1-53-21-0281
